It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 197 for accutane joint pain. (0.006 seconds)


... last month and I did experience joint pain for at least the last three months of taking the accutane. ... (8 replies)
... her that I thought I may still be having joint pain due to my last course of accutane. ... (6 replies)
... I couldn't finish my course of accutane because my joint pain was so severe. I was 40 at the time but felt like I was 90 years old. ... (8 replies)

... o joint pain, but I heard candida can cause joint pain, acne, brain fog, gas , ibs,to name a few symptoms. ... (2 replies)
... I just finished my course of Accutane and it worked great! my skin looks awsome! I excited and hope my skin does well off the course. ... (1 replies)
... It can happen on accutane however I wouldn't stress about it, joint pain and such like are listed amongst the reasonably common side-effects. Obviously if it becomes a real nuisance then consult someone about it. All the best. (8 replies)
Joint pain
Jan 1, 2001
... Yes I understood all the side effect associated with taking this drug...I have been on it now for 3 months and the only problem I seem to be having is the joint pain, yes it can be extreme at times, such as in the mornings and when I sit for a while. It could be a combinatin of the accutane and old age. ... (10 replies)
... My son has been on Accutane for 5 months. He said he has not has any joint pain... or any other side effect besides very dry lips and skin. ... (8 replies)
... I was on accutane few years back and I did have joint pain and also sudden nose bleeds... I would not do it again! ... (8 replies)
... Has anyone else experienced muscle and joint pain while on accutane? ... (4 replies)
... Has anyone had joint pain surface months after accutane? ... (2 replies)
Joint pain
Jan 1, 2001
... Ok, I don't know what is with all you people saying that accutane is some "monster" drug that causes horrifing side effects. I have been on it for almost five months now and honestly...it isn't that bad! ... (10 replies)
Joint pain
Dec 10, 2000
... I was wondering if the joint pain subsides during use of accutane...this is getting rediculous, I can't hardly walk in the mornings when I get out of bed. I am very stiff and sore as hell... ... (10 replies)
... I've had symptoms you described. Even with the backing of the Cleveland Clinic, rheumatologists, pain management docs, internal meds, and psychiatrists I still don't have a complete answer. ... (1 replies)
... will it cause harm to a fetus even after the accutane treatment? ... (46 replies)
... Hello, i didnt know where to post this, if there was a thread on it already but i've been having some pretty bad joint problems since i was on accutane for 8 months, i originally thought this was an independant problem but im told it might be related to my accutane course. ... (0 replies)
... I am 31 and started accutane for the second time last month. I ,again, am having severe joint and back pain. Headaches are really bad too. I have never heard of anyone taking what you take for the joint pain but I will give it a try. ... (8 replies)
... especially the joint pain, rashes, and skin leisons. ... (16 replies)
Accutane?
Dec 7, 2009
... skin and chap stick and aquafor or vaseline for the inside of your nose will be essential. I just drank a lot of water because of the thirstiness. As far as the joint pain goes it was nothing too serious, just some times when I ran in gym class my knees would get a little sore. ... (3 replies)
... Hi, I am considering taking Accutane and I have a few questions to ask the ones of you who have already taken it. ... (0 replies)




Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 01:46 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!